# SDR V0XR20230426AV2

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526857004
- Condition: Corroded
- Location: Zone 100
- Part time: 37,817 hours, 30,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP SUPPORT ON FRAME 26 BETWEEN STRINGER 21L AND 21R. REMOVED AND REPLACED SHEAR CLIP IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
